Drug-Induced Lupus Erythematosus (DILE or DIL) Drug-induced lupus erythematosus is a side-effect of long-term use of certain medications. Specific criteria for diagnosing drug-induced lupus have not been formally established. However, some symptoms overlap with those of SLE. These include:
Once the suspected medication is stopped, symptoms should decline within days. Usually symptoms disappear within one or two weeks. Drug-induced lupus can be diagnosed with certainty only by resolution of symptoms and their failure to recur after stopping the medication
Very interesting Babs!!
I was told when I had my first pericarditis episode, that the high prednisone dose was what brought on my diabetes, that particular doc told me that when I was off the prednisone, my pancreas wud revert back to making insulin as before...and the diabetes would disappear LOL the diabetes specialists looked at me incredulously and said...if that happens...you will be in the MEDICAL JOURNALS
I have alot of vision problems from Sjogren's, like dry eyes, floaters, blurred vision. Lupus can also cause vision problems as well. I can't stand bright light. When I go outside if its not completely cloudy, I have to look down the whole time. Most of the time I keep the inside of my house dark. I also get eye infections every once in a while.